# SDR 2000UALA00112

- Difficulty date: March 7, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7278U
- Make and model: Boeing 727222
- Aircraft serial: 21425
- Aircraft time: 62,894 hours, 35,684 cycles
- Engine: Pwa JT8D15
- System (JASC): 3442 · Weather Radar System
- Part: Circuit Breaker
- Part number: 15000325
- Condition: Faulty
- Location: Wx Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CIRCUIT BREAKER POPPED WHEN RADAR TURNED ON.  RETURNED TO DEN.  *S/D*  AFTER SEVERAL LRU REPLACEMENTS, MAINTENANCE REPLACED THE T/R CIRCUIT BREAKER C862, NO FURTHER PROBLEMS WITH CIRCUIT BREAKER TRIPPING REPORTED.
